6 doctors weighed in:
Any other ways of stopping my moms runs from leukemia treatment, loperamide doesn't work?
6 doctors weighed in

Dr. Keith Stockerl-Goldstein
Internal Medicine - Hematology & Oncology
2 doctors agree
In brief: Cause of diarrhea
There are many reasons why your mother could be having diarrhea.
The best treatment will depend on the cause. This could be related to chemotherapy, infection, etc. Once her physician determines the cause then a treatment can be identified.

In brief: Cause of diarrhea
There are many reasons why your mother could be having diarrhea.
The best treatment will depend on the cause. This could be related to chemotherapy, infection, etc. Once her physician determines the cause then a treatment can be identified.
Dr. Keith Stockerl-Goldstein
Dr. Keith Stockerl-Goldstein
Thank
Dr. Steven Ginsberg
Internal Medicine - Hematology & Oncology
2 doctors agree
In brief: Speak with doctor
Any symptoms associated with treatment, if not under control, should be discussed with your doctor. Tests may be required to determine why diarrhea is occurring.

In brief: Speak with doctor
Any symptoms associated with treatment, if not under control, should be discussed with your doctor. Tests may be required to determine why diarrhea is occurring.
Dr. Steven Ginsberg
Dr. Steven Ginsberg
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
108,000 doctors available
Read more answers from doctors